Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sweaty,clammy hands - will it go away?

Posted by dc75 on July 7, 2003, at 10:54:42

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

Hi! I just started taking lexapro five days ago. An annoying and somewhat embarrasing side-effect for me has been sweaty hands, besides other side effects that just are uncomfortable (headache, stomach ache, etc.). But the one that bugs me the most is the clammy hands. Those of you who had this side effect, did it go away eventually or did this side effect remain? Is there anything that can be done about it. It's annoying since I like this drug, I feel that it's helping. Any advice would be helpful.
Thanks!
dc75


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dc75 thread:109458
URL: http://www.dr-bob.org/babble/20030701/msgs/239839.html